Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 218, NWS Cleveland, OH

September 13, 2019Erie County, Lorain County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Sep 13, 2019, 7:03 PM EDT for Erie County, Lorain County, Ohio. It was in force for 42 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2019, 7:03 PM EDT (23:03 UTC)
Expired
Sep 13, 2019, 7:45 PM EDT
In force
42 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Erie County, OH, Lorain County, OH

The radar

The Cleveland radar (KCLE), 36 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 7:08 PM EDTTSTM WND DMG3 Wnw Vermilion, OHCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3 WNW VERMILION. TREE DOWN ON TO A CAR.
Sep 13, 7:08 PM EDTTSTM WND DMG3 Wnw Vermilion, OHTREE DOWN ON TO A CAR.
Sep 13, 7:08 PM EDTTSTM WND DMGVermilion, OHCORRECTS PREVIOUS TSTM WND DMG REPORT FROM VERMILION. POWER LINES AND TREES DOWN ALONG ROUTE 6.
Sep 13, 7:34 PM EDTTSTM WND GST 64Lorain, OH
Sep 13, 7:45 PM EDTTSTM WND DMGAvon, OHCORRECTS PREVIOUS TSTM WND DMG REPORT FROM AVON. 12 INCH DIAMETER TREE DOWN.
Sep 13, 7:50 PM EDTTSTM WND GST 603 Nne Elyria, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 2:45 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 362 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
576 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
362 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

512 
WUUS51 KCLE 132303
SVRCLE
OHC043-093-132345-
/O.NEW.KCLE.SV.W.0218.190913T2303Z-190913T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
703 PM EDT Fri Sep 13 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Erie County in north central Ohio...
  Northern Lorain County in north central Ohio...

* Until 745 PM EDT.

* At 703 PM EDT, a severe thunderstorm was located near Western
  Vermilion, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville,
  Avon Lake, Amherst, Avon, Sheffield Lake, Sheffield, South Amherst,
  Berlin Heights and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4135 8197 4131 8252 4144 8254 4143 8251
      4142 8249 4147 8238 4147 8229 4150 8223
      4153 8197
TIME...MOT...LOC 2303Z 259DEG 33KT 4139 8242 

HAIL...0.75IN
WIND...60MPH
 
$$

Clark
2 follow-up statements
279 
WWUS51 KCLE 132315
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
715 PM EDT Fri Sep 13 2019

OHC043-093-132345-
/O.CON.KCLE.SV.W.0218.000000T0000Z-190913T2345Z/
Erie OH-Lorain OH-
715 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR ERIE AND NORTHERN LORAIN COUNTIES...

At 714 PM EDT, a severe thunderstorm was located over Amherst, or
near Vermilion, moving east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville, Avon
Lake, Amherst, Avon, Sheffield Lake, Sheffield, South Amherst, Berlin
Heights and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4135 8197 4131 8252 4139 8248 4147 8238
      4147 8229 4150 8223 4153 8197
TIME...MOT...LOC 2314Z 257DEG 34KT 4143 8225 

HAIL...0.75IN
WIND...70MPH
 
$$

Clark
737 
WWUS51 KCLE 132335
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
735 PM EDT Fri Sep 13 2019

OHC043-132344-
/O.CAN.KCLE.SV.W.0218.000000T0000Z-190913T2345Z/
Erie OH-
735 PM EDT Fri Sep 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4135 8198 4132 8234 4147 8231 4147 8229
      4150 8221 4153 8197
TIME...MOT...LOC 2334Z 257DEG 30KT 4164 8195 4126 8227 

$$

OHC093-132345-
/O.CON.KCLE.SV.W.0218.000000T0000Z-190913T2345Z/
Lorain OH-
735 PM EDT Fri Sep 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHERN LORAIN COUNTY...

At 734 PM EDT, severe thunderstorms were located along a line
extending from 10 miles north of Avon Lake to 6 miles east of
Wakeman, moving east at 40 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lorain, Elyria, Vermilion, North Ridgeville, Avon Lake, Amherst,
Avon, Sheffield Lake, Sheffield and South Amherst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4135 8198 4132 8234 4147 8231 4147 8229
      4150 8221 4153 8197
TIME...MOT...LOC 2334Z 257DEG 30KT 4164 8195 4126 8227 

HAIL...0.75IN
WIND...70MPH
 
$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 6:01 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 13, 6:01 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
601 PM EDT Fri Sep 13 2019

.SYNOPSIS...
A strong cold front will move across the region
overnight.  High pressure will briefly build over the Ohio Valley on
Saturday.  Another weaker cold front will move through the forecast
area early next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
Updated forecast to give better timing of line of thunderstorms
moving east across the area. Made some minor hourly temperature
adjustments as well. Severe thunderstorm watch remains in effect
as issued.

Previous Discussion...

A strong cold front will move across the forecast area
this evening.  Storms were developing this afternoon ahead of the
front in eastern Indiana.  The short term models show the
thunderstorm development increasing through the late afternoon with
a line of thunderstorms forming and moving across the area this
evening. SPC has much of the northern sections of Ohio in a
Slight Risk Outlook category for tonight. Temperatures have once
again exceeded expectations reaching around 90 in many
locations. Dew points have crawled into the lower 70s. The
atmosphere is prime for a downburst wind event this evening. A
threat of isolated tornadoes remains but wind will be the
primary threat. The short term models show the greatest threat
of severe weather in northwest Ohio. The short term models
decrease the intensity of the storms over the eastern section of
the forecast area later this evening. Storms will push east of
after midnight. High pressure will build over the region on
Saturday. Non-thunderstorm wind is also a concern for NW PA. A
south to southeast downslope wind is likely this evening. Model
soundings indicate 40-50knots within a 1kft of the surface 00Z-
06Z time frame. I will continue the wind advisory for NW PA.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Temperatures warm on Sunday as southerly flow develops with a wave
of low pressure sliding east across the Central Great Lakes. The
airmass will be dry through the daytime hours with some passing mid-
level cloud cover. A chance of showers and thunderstorms will extend
south towards Lake Erie Sunday night with a few showers brushing
northeast Ohio into Monday morning as a cold front settles south.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A large area of high pressure will set up across Quebec and the
eastern Great Lakes through much of next week. Temperatures will
drop back on Tuesday into the mid 70s across NW Pennsylvania closest
to the cold pocket of air over New York. Inland areas will remain a
little warmer with temperatures holding closer to 80. Temperatures
will trend warmer a couple degrees each day with warm advection
increasing on Thursday as southerly flow kicks in and the ridge
builds aloft. Above normal temperatures expected through the
extended.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
A cold front will move across the forecast area this evening.
Numerous showers and thunderstorms are expected with this
frontal passage. Cumulus 4-5kt starting to develop in advance of
this front should remain scattered. MVFR ceilings and vsbys are
expected with showers and thunderstorms as the front moves
through the region. Timing of the storms will likely be 20Z-00Z
for western TAF locations and after 00Z for eastern TAF
locations. A gusty south wind will continue this afternoon with
higher gusts in the eastern TAF locations (ERI and YNG). Winds
will shift to a southwest flow after the frontal passage.

.OUTLOOK...Non-VFR possible in showers Sunday afternoon into
Monday.

&&

.MARINE...
South winds of 10-20 knots expected on Lake Erie this evening ahead
of a cold front that will sweep east. The exception to this is east
of Conneaut where a Small Craft Advisory is in effect with southerly
winds forecast to increase into the 20-30 knot range. A broken line
of thunderstorms will accompany the front and some may be strong
with severe winds to 50 knots or large hail. Winds shift around to
the west behind the front at 15-20 knots and will maintain choppy
conditions on the east end of the lake through Saturday.

High pressure builds in across the Ohio Valley on Saturday with
winds decreasing and backing to southwest towards evening. A weak
area of low pressure will slide east across the central Great Lakes
Sunday night, pulling a weak cold front south across Lake Erie on
Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...Wind Advisory until 3 AM EDT Saturday for PAZ001-002.
MARINE...Small Craft Advisory until 4 PM EDT Saturday for LEZ148-149.

&&

SYNOPSIS...Garnet
NEAR TERM...Garnet/Lombardy
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...Garnet
MARINE...KEC
Hazardous weather outlook, Sep 13, 3:03 PM EDT, 4 hours before
Hazardous Weather Outlook
National Weather Service Cleveland OH
303 PM EDT Fri Sep 13 2019

LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-141915-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-
303 PM EDT Fri Sep 13 2019

...SEVERE THUNDERSTORM WATCH 652 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LEZ061-145>149-165>169-OHZ010>014-020>023-029>033-036>038-047-089-
PAZ003-141915-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lorain-Cuyahoga-
Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Crawford-
303 PM EDT Fri Sep 13 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms are possible this afternoon and
evening, mainly across northern Ohio. Damaging winds are the primary
threat, with an isolated tornado threat possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

PAZ001-002-141915-
Northern Erie-Southern Erie-
303 PM EDT Fri Sep 13 2019

...WIND ADVISORY IN EFFECT UNTIL 3 AM EDT SATURDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 13, 5:23 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Cleveland OH
523 PM EDT Fri Sep 13 2019

OHZ017-132200-
Hancock-
523 PM EDT Fri Sep 13 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HANCOCK COUNTY...

At 523 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near North Baltimore to near Rawson.
Movement was east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Bloomdale, Mount Blanchard,
Benton Ridge, Jenera, Mount Cory, Bairdstown and Williamstown.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4117 8388 4117 8358 4116 8344 4100 8342
      4099 8346 4097 8346 4082 8366 4082 8388
TIME...MOT...LOC 2123Z 253DEG 33KT 4120 8364 4097 8384

Clark
Local storm report, Sep 13, 5:32 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
532 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     9 ENE OREGON            41.70N 83.26W
09/13/2019  M41 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&
Local storm report, Sep 13, 5:38 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
09/13/2019  M41 MPH          LEZ142             OH   MESONET

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 9
            ENE OREGON. MESONET STATION TWCO1 8 ENE
            OREGON.

&&
Local storm report, Sep 13, 5:52 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
552 PM EDT FRI SEP 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
09/13/2019  M46 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&
Special weather statement, Sep 13, 6:00 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
600 PM EDT Fri Sep 13 2019

OHZ007>009-132230-
Erie-Ottawa-Sandusky-
600 PM EDT Fri Sep 13 2019

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...ERIE AND SANDUSKY
COUNTIES...

At 559 PM EDT, a strong thunderstorm was located near Gibsonburg, or
7 miles west of Fremont, moving east at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Sandusky, Fremont, Port Clinton, Put-In-Bay, Bellevue, Clyde, Oak
Harbor, Gibsonburg, Genoa, Woodville, Elmore, Green Springs,
Castalia, Ballville, Marblehead, Lindsey, Rocky Ridge, Helena,
Burgoon and Bloomingville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4160 8307 4152 8298 4152 8290 4155 8286
      4165 8284 4166 8280 4159 8284 4153 8282
      4154 8274 4149 8273 4149 8296 4145 8304
      4142 8294 4147 8283 4145 8273 4129 8271
      4126 8284 4125 8337 4153 8338
TIME...MOT...LOC 2159Z 248DEG 35KT 4138 8325

Jaszka
Special weather statement, Sep 13, 6:48 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Cleveland OH
648 PM EDT Fri Sep 13 2019

OHZ009-132315-
Erie-
648 PM EDT Fri Sep 13 2019

...A STRONG THUNDERSTORM WILL AFFECT ERIE COUNTY...

At 648 PM EDT, a strong thunderstorm was located near Milan, or 8
miles north of Norwalk, moving east at 45 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Sandusky, Western Vermilion, Northern Milan, Berlin Heights,
Bloomingville, Sandusky South, Birmingham and Fairview Lanes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4142 8262 4138 8250 4138 8246 4143 8235
      4129 8234 4129 8272 4143 8274 4143 8263
TIME...MOT...LOC 2248Z 258DEG 39KT 4136 8260

Clark

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 9:47 AM EDTSmall Craft AdvisoryCLE35 hr
Sep 13, 4:08 PM EDTSpecial Weather StatementCLELucas52 min
Sep 13, 4:23 PM EDTSevere Thunderstorm WarningCLELucas, Wood50 min
Sep 13, 4:24 PM EDTSpecial Marine WarningCLE2 hr
Sep 13, 4:38 PM EDTSevere Thunderstorm WarningCLEWood67 min
Sep 13, 5:03 PM EDTSevere Thunderstorm WarningCLEErie, Lucas, Ottawa, Sandusky57 min
Sep 13, 5:23 PM EDTSpecial Weather StatementCLEHancock37 min
Sep 13, 5:41 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wood26 min
Sep 13, 6:00 PM EDTSpecial Weather StatementCLEOttawa, Sandusky30 min
Sep 13, 6:24 PM EDTSpecial Marine WarningCLE96 min
Sep 13, 6:35 PM EDTSpecial Marine WarningCLE55 min
Sep 13, 6:48 PM EDTSpecial Weather StatementCLEErie27 min
Sep 13, 7:08 PM EDTSpecial Weather StatementCLEHancock, Wood37 min
Sep 13, 7:31 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Lorain, Medina, Summit44 min
Sep 13, 7:34 PM EDTSpecial Weather StatementCLESeneca26 min
Sep 13, 7:45 PM EDTSpecial Marine WarningCLE2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.